Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

depo provera shot..

okay I got the depo provera shot in sept, n untill about 3 weeks ago have not had any problems! so 3weeks ago aunt flo came, n wore out her welcome! well now she is gone, but seems to come back after my bf n I have sex...bummer. anyone else have this problem. I talked to my gyno n she said its completely normal. should I discontinue getting shots? help please...

Answer Question
 
Anonymous

Asked by Anonymous at 11:06 PM on Nov. 26, 2009 in Health

Answers (6)
  • I hated the depo. I lost interest completely in sex. I gained weight and the only good thing is that the effects of it lasted a long time. But otherwise I did not like the after effects.....
    Anonymous

    Answer by Anonymous at 11:08 PM on Nov. 26, 2009

  • i was on the shot for over 5 years and i loved it. eventually your *aunt flo* lol will deminish completely. atleast it did for me. It take a bit for your body to be completely adjust to the shot. just give it time but if its really worrying you get a second opinion :) good luck darling
    31angelmommy3

    Answer by 31angelmommy3 at 11:11 PM on Nov. 26, 2009

  • I've never been on it but based on the research I've seen and what I've heard I would get on it and get on something safer and better.
    SaraP1989

    Answer by SaraP1989 at 11:13 PM on Nov. 26, 2009

  • i never gain weight. but its different with everyone. The one thing i did have a problem is that it decreses your bone density so taking calcium pills or a ladies one a day vitamin is good too :)
    31angelmommy3

    Answer by 31angelmommy3 at 11:13 PM on Nov. 26, 2009

  • I had the same experience with Depo as 31angelmommy3
    prdill08

    Answer by prdill08 at 11:22 PM on Nov. 26, 2009

  • after having my son and my daughter im now using the birthcontrol Maraina (lol how ever you spell it) and i love it. The only thing that i am noticing is that my cramps are getting a lil more sever each month... doc said it thins the linning of your uterus but its normal and nothing to worry about
    31angelmommy3

    Answer by 31angelmommy3 at 11:32 PM on Nov. 26, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Health
lack of period

Next question overall (Relationships)
Control Issues?

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN